Polish Virtual Library of Science

    Mathematical Collection


 Send your comments on adress bwm@icm.edu.pl

Acta Arithmetica

Volume 87

Warszawa 1998


J. RuchConvergence presque sûre de moyennes de sommes de Riemann1-12
V. LaohakosolBases for integer-valued polynomials in a Galois field13-26
T. Wooley
K. Kawada
Sums of fifth powers and related topics27-65
O. Strauch
J. Tóth
Asymptotic density of A ⊂ N and density of the ratio set R(A)67-78
P. CornacchiaFitting ideals of class groups in a Zp -extension79-88
P. MortonArithmetic properties of periodic points of quadratic maps, II89-102
L. KuleszCourbes algébriques de genre ≥ 2 possédant de nombreux points rationnels103-120
E. BalanzarioAn example in Beurling’s theory of primes121-139
T. ZaïmiCaractérisation d’un ensemble généralisant l’ensemble des nombres de Pisot141-144
B. Berndt
H. Chan
Radicals and units in Ramanujan’s work145-158
Z. Sun
H. Cao
On sums of distinct representatives159-169
A. WinterhofOn Waring’s problem in finite fields171-177
G. WalshThe Diophantine equation X^2 − db^2 Y^4 = 1179-188
S. AhlgrenThe set of solutions of a polynomial-exponential equation189-207
S. Ferenczi
P. Arnoux
P. Hubert
Trajectories of rotations209-217
K. KomatsuOn the Iwasawa λ-invariants of quaternion extensions219-221
M. Crainic
P. Østvær
On two-primary algebraic K-theory of quadratic number rings with focus on K2223-243
L. MurataOn characters of order p (mod p^2)245-253
A. PlagneA uniform version of Jarník’s theorem255-267
V. ScharaschkinThe Hasse Principle modulo nth powers269-285
U. Balakrishnan
Y. Pétermann
Errata to "The Dirichlet series of ζ(s)ζ^α (s+1)f(s+1): On an error term associated with its coefficients" (Acta Arith. 75 (1996), 39–69)287-289
P. Cassou-Noguès
J. Couveignes
Factorisations explicites de g(y) − h(z)291-317
A. BiróOn a generalization of the Selberg trace formula319-338
B. de Weger
R. Stroeker
Solving elliptic diophantine equations: the general cubic case339-365
A. Sárközy
S. Ferenczi
J. Rivat
J. Cassaigne
C. Mauduit
On finite pseudorandom binary sequences III: The Liouville function, I367-390
H. HwangCorrections to "Asymptotic behaviour of some infinite products involving prime numbers" (Acta Arith. 75 (1996), 339–350)391-391

Home Page   Back